Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 36, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 25, 2023, 10:26 PM CDT for Gillespie County, Llano County, Texas. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 25, 2023, 10:26 PM CDT (03:26 UTC)
- Expired
- Oct 26, 2023, 7:30 AM CDT
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Gillespie County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 133 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 1:44 AM CDT | FLASH FLOOD | Doss, TX | Corrects previous flash flood report from Doss. Drive Texas indicating that sections of RM 783 are closed in both directions near & north of Doss due to flooding. |
| Oct 26, 1:44 AM CDT | FLASH FLOOD | Doss, TX | Drive Texas indicating that sections of RM 783 are closed in both directions near & north of Doss due to flooding. |
| Oct 26, 1:46 AM CDT | FLASH FLOOD | 1 E Doss, TX | Drive Texas indicating that low water crossings are flooded along RM 648 near and east of Doss. |
| Oct 26, 5:00 AM CDT | FLOOD | 6 E Castell, TX | ATX floods reports numerous low water crossings closed between 5am and 10am along the Llano River between Castell and Llano. Several of these remain closed this afternoon. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 198 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted.
725
WGUS54 KEWX 260326
FFWEWX
TXC171-299-260630-
/O.NEW.KEWX.FF.W.0036.231026T0326Z-231026T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1026 PM CDT Wed Oct 25 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Gillespie County in south central Texas...
Western Llano County in south central Texas...
* Until 130 AM CDT.
* At 1026 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Castell, Prairie Mountain, Cherry Spring, Enchanted Rock
State Natural Area, Crabapple, Doss, Valley Spring, Field Creek,
Baby Head and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3050 9896 3092 9896 3092 9861 3044 9883
3028 9922 3027 9930 3050 9930
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADY3 follow-up statements
668
WGUS54 KEWX 260615
FFWEWX
TXC171-299-260830-
/O.EXT.KEWX.FF.W.0036.000000T0000Z-231026T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
115 AM CDT Thu Oct 26 2023
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Gillespie County in south central Texas...
Western Llano County in south central Texas...
* Until 330 AM CDT.
* At 115 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 5 inches of rain have fallen within the past 3 to 6 hours.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Castell, Prairie Mountain, Cherry Spring, Enchanted Rock
State Natural Area, Crabapple, Doss, Valley Spring, Field Creek,
Baby Head and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3050 9896 3092 9896 3092 9861 3044 9883
3028 9922 3027 9930 3050 9930
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADY103
WGUS54 KEWX 260817
FFWEWX
TXC171-299-261030-
/O.EXT.KEWX.FF.W.0036.000000T0000Z-231026T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
317 AM CDT Thu Oct 26 2023
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Gillespie County in south central Texas...
Western Llano County in south central Texas...
* Until 530 AM CDT.
* At 317 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 7 inches of rain have fallen. Additional rainfall amounts up
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Castell, Prairie Mountain, Cherry Spring, Enchanted Rock
State Natural Area, Crabapple, Doss, Valley Spring, Field Creek,
Baby Head and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3050 9896 3092 9896 3092 9861 3044 9883
3028 9922 3027 9930 3050 9930
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN022
WGUS54 KEWX 261010
FFWEWX
TXC171-299-261230-
/O.EXT.KEWX.FF.W.0036.000000T0000Z-231026T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
510 AM CDT Thu Oct 26 2023
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Gillespie County in south central Texas...
Western Llano County in south central Texas...
* Until 730 AM CDT.
* At 510 AM CDT, Doppler radar and automated rain gauges indicate
between 3 and 7 inches of rain fell from earlier showers and
thunderstorms. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Castell, Prairie Mountain, Cherry Spring, Enchanted Rock
State Natural Area, Crabapple, Doss, Valley Spring, Field Creek,
Baby Head and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3050 9896 3092 9896 3092 9861 3044 9883
3028 9922 3027 9930 3050 9930
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 25, 9:22 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Oct 25, 9:22 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 922 PM CDT Wed Oct 25 2023 ...New UPDATE...FLASH FLOOD WATCH EXPANSION INTO 4 I-35 CORRIDOR COUNTIES AND EXTENDED INTO 18Z THURSDAY. .UPDATE... Issued at 818 PM CDT Wed Oct 25 2023 Ongoing convection is behaving roughly as depicted by many of the rapid refresh models had depicted with a brief early evening round of streamer showers moving up the Hwy 281 corridor, and then a refocus of backward propagating cells into the southern Edwards Plateau late this evening. With slight boost in forecast confidence, we continue to expect the 20-30 mile wide swath of highest precipitation threat from around Uvalde NEwd to around Lake Buchanan, and more common amounts of 1-3 inches outside this area. Latest rapid refresh runs have trended eastward with the higher totals over the past 12-18 hours and shifted timing slightly later and extending into the I-35 corridor for a few hours after daybreak. Areas northeast of San Antonio, especially around Austin metro have compiled 1 to 2 inch rainfall amounts over the past three days, so it was decided that these 1-3 inch totals expanding east into that area could be enough to support localized flooding. This also factors in the high impact timing of the morning commute when some of the heaviest activity is expected there. New storm totals were generated based some CONSShort blending of models which expanded some of the higher amounts eastward. && .SHORT TERM... (Tonight through Thursday night) Issued at 239 PM CDT Wed Oct 25 2023 Moderate to heavy shower activity and isolated thunderstorms are forecast to continue affecting mainly the southern Edwards Plateau and western Hill Country for the rest of this afternoon into late tonight. For areas along and east of the I-35 corridor, isolated to scattered showers and an isolated thunderstorm or two are possible through this evening. As the night progresses, increased moisture and instability arrives across the local area with the potential of pockets of heavy downpours across the southern Edwards Plateau and Hill Country. Rainfall accumulations of 1 to 3 inches are possible with isolated 4 to 6 inches. A Flood Watch is in effect for the southern Edwards Plateau and Hill Country through 7 AM Thursday. Moderate to heavy showers and isolated thunderstorms continue on Thursday morning into mid afternoon along and east of I-35 corridor. The heaviest precipitation moves away from the I-35 corridor into the coastal plains mid to late afternoon. Dry airmass moves in from the west on Thursday afternoon with quiet weather conditions across the Rio Grande and southern Edwards Plateau. PoPs drop to about 20 percent across most areas on Thursday night, however, they come back to the 30 to 50 percent range with southerly flow in place. As far as temperatures go, lows are forecast to be in the upper 60s to mid 70s with Thursday's high in the 80s. && .LONG TERM... (Friday through Wednesday) Issued at 239 PM CDT Wed Oct 25 2023 A fairly active southwest flow aloft remains intact on Friday across the region. We will continue to see plenty of moist, southerly flow in the low-levels and with daytime heating, should see some scattered convection across the region. Although a fairly similar pattern continues into Saturday, moisture levels may ease just a bit and we will opt to show lower rain chances areawide. Temperatures for Friday and Saturday remain above normal with highs in the mid 70s to mid 80s and lows mainly in the mid 60s to mid 70s. A change in the weather is still scheduled for Sunday as a strong cold front moves in from the north. Suspect the models will continue to trend faster with the front given the magnitude of the cold air behind the boundary. With the front arriving during the early afternoon hours across the Hill Country, expect highs to be reached fairly early during the day, then a steady fall in temperatures for the afternoon and evening along with gusty north winds. The front will not impact daytime highs farther south, mainly south of the U.S. Highway 90 corridor. Highs in this region will still be above normal, with mid to upper 80s in the forecast. Behind the front, gusty north winds will spread across all areas and given the tight pressure gradient, we may certainly need a Wind Advisory. We will keep some rain chances in the forecast on Sunday as the strong front moves southward through the region. Much colder overnight lows will occur Sunday night/Monday morning with mid 30s in the Hill Country to the mid/upper 40s in the coastal plains. Highs on Monday will be some 30 degrees colder than what we expect to occur on Sunday. Highs will range from the lower 40s in the Hill Country to the lower 50s in the coastal plains under cloudy skies. We will also keep a low chance for rain in the forecast as warm air advection above the cold air near the surface kicks in. Highs may moderate slightly on Tuesday, but we will see plenty of temperatures peaking only in the 50s. Rain chances will also be on the decrease as dry air deepens in the low-levels. Continued cooler than normal temperatures expected on Wednesday with highs in the mid 50s to lower 60s. && .AVIATION... (00Z TAFS) Issued at 636 PM CDT Wed Oct 25 2023 Intermittent light convection is forecast around SAT/SSF for the early evening with a feeding of streamer showers over that area. Out west, the DRT area could see intermittent thunderstorms through around 03Z with convective trends possibly shifting east of that area for the rest of the periods. Over AUS, there appears to be a more stable early evening airmass with slightly more easterly low level winds bringing in some dryness. Late evening, convection trends are in low confidence as rapid refresh models depict multiple areas of convective focus. Overall, there should be an steady increase in moderate to heavy storm development approaching the I-35 terminals after midnight. Convection trends in the TAFs stick with earlier thoughts closer to daybreak, but will have to monitor some of the rapid refresh that could bring strong storms that far east as early as the late evening. A slow improvement in sky condition and decreasing rain chances should be expected at all TAF sites between 15Z and 20Z Thursday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 82 71 82 / 80 80 30 50 Austin Bergstrom Intl Airport 71 83 72 83 / 80 80 30 50 New Braunfels Muni Airport 73 85 73 84 / 80 90 40 50 Burnet Muni Airport 71 82 72 81 / 90 60 20 50 Del Rio Intl Airport 71 87 74 87 / 70 10 20 20 Georgetown Muni Airport 71 81 72 82 / 80 80 30 60 Hondo Muni Airport 70 84 71 84 / 90 60 50 50 San Marcos Muni Airport 70 84 71 84 / 70 90 30 50 La Grange - Fayette Regional 73 82 73 84 / 50 90 30 50 San Antonio Intl Airport 73 84 73 84 / 90 80 50 50 Stinson Muni Airport 74 85 75 86 / 90 90 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday afternoon for Bandera-Blanco-Burnet- Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Llano-Real-Travis- Williamson. && Short-Term...18 Long-Term...Brady Aviation...18
Hazardous weather outlook, Oct 25, 3:23 PM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 323 PM CDT Wed Oct 25 2023 TXZ171>173-183>194-202>209-217>225-228-262030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 323 PM CDT Wed Oct 25 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A Flood Watch is in effect through Thursday morning for the Hill Country and Southern Edwards Plateau. Scattered showers and thunderstorms could produce moderate to locally heavy rainfall over portions of the northern Rio Grande, southern Edwards Plateau, and Hill Country tonight. There is a level 2 out of 4 risk for excessive rainfall leading to flooding over this region. There is also a level 3 out of 4 risk for excessive rainfall leading to flooding across western Kerr, Real, Edwards, and northern Kinney counties. 1 to 3 inches of rainfall is forecast, however isolated pockets close to 6 inches are possible. There is a level 1 out of 5 risk for severe storms through this evening across the Rio Grande, southern Edwards Plateau, and Hill Country. Hail and marginally severe wind gusts are the main severe threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch is in effect through Thursday morning for the Hill Country and Southern Edwards Plateau. On Thursday there is a level 1 out of 4 risk for excessive rainfall producing flooding across the I-35 corridor and Coastal Plains, mainly northeast of I-37. 1/2 to 1 1/2 inches of rainfall is forecast across this area, however some isolated pockets of 2 to 4 inches could occur across the Coastal Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Oct 25, 10:12 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1012 PM CDT Wed Oct 25 2023
TXZ183-202-260400-
Kinney TX-Val Verde TX-
1012 PM CDT Wed Oct 25 2023
...A strong thunderstorm will impact portions of northwestern Kinney
and southeastern Val Verde Counties through 1100 PM CDT...
At 1012 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Del Rio, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Del Rio, Standart, Amanda, Laughlin AFB, Val Verde Park, and
Escondido Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2959 10073 2938 10046 2915 10076 2917 10078
2920 10077 2923 10080 2924 10079 2928 10087
2931 10089 2933 10093
TIME...MOT...LOC 0312Z 218DEG 18KT 2922 10087
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 9:27 PM CDT | Areal Flood Advisory | EWX | Bandera, Burnet, Gillespie, Kerr, Llano, Real | 7 hr |
| Oct 25, 9:41 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| Oct 25, 10:12 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| Oct 25, 10:33 PM CDT | Special Weather Statement | EWX | Llano | 42 min |
| Oct 25, 11:08 PM CDT | Special Weather Statement | EWX | Burnet | 37 min |
| Oct 26, 12:44 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Kinney, Real | 93 min |
| Oct 26, 2:17 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Kinney, Real | 3 hr |
| Oct 26, 3:12 AM CDT | River Flood Warning | EWX | Llano | 10 hr |
| Oct 26, 4:23 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 3 hr |
| Oct 26, 5:23 AM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Oct 26, 5:26 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 4 hr |
| Oct 26, 6:01 AM CDT | Areal Flood Advisory | EWX | Blanco | 4 hr |
| Oct 26, 7:38 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 26, 8:06 AM CDT | Tornado Warning | EWX | Caldwell | 24 min |
| Oct 26, 8:23 AM CDT | Tornado Warning | EWX | Bastrop, Caldwell, Travis | 15 min |
| Oct 26, 8:53 AM CDT | Areal Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 26, 9:11 AM CDT | Tornado Warning | EWX | Comal, Hays | 15 min |
| Oct 26, 10:07 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 3 hr |
| Oct 26, 10:09 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 26, 10:42 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 33 min |
| Oct 26, 10:49 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 41 min |
| Oct 26, 11:03 AM CDT | Tornado Warning | EWX | Caldwell, Hays | 27 min |
| Oct 26, 11:34 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Guadalupe, Wilson | 5 hr |
| Oct 26, 11:51 AM CDT | Tornado Warning | EWX | Wilson | 24 min |
| Oct 26, 12:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 36 min |
| Oct 26, 12:47 PM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 7 hr |
| Oct 26, 12:52 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 26, 2:09 PM CDT | Areal Flood Warning | EWX | Edwards, Real, Uvalde | 6 hr |
| Oct 26, 3:01 PM CDT | River Flood Warning | EWX | Uvalde | 6 hr |
| Oct 26, 3:09 PM CDT | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Gonzales, Lee | 3 hr |
| Oct 26, 3:31 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| Oct 26, 4:45 PM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.